# SDR ASAA2018031523898

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 9,061 hours, 2,983 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAXI IN, ENGINES OFF, ZERO CABIN PRESSURE, COCKPIT WINDOWS OPENED ECAM WARNING AND ALARM CABIN EXCESS RESIDUAL PRESSURE.  ACFT GROUNDED. IAW TSM 21-31-00-810-845-A,  PERFORMED AN OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING IAW AMM 21-31-00-710-002-A. NO FAULTS NOTED.
